medicine

Ultragin Inj 2ml

By PFIZER LTD
2ml Injection
We do not sell this product
All the Products are packed and stored Safely

Medical Description

Ultragin Inj 2ml contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).

Product Summary

Offer Price₹204.63
You Save₹44.92 (18% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsParacetamol / Acetaminophen(250.0 Mg)
ClassificationANALGESIC/ANTIPYRETIC
Check more medicines with composition as Paracetamol / Acetaminophen(250.0 Mg)

Uses of Ultragin 250 MG

  • Fever
  • Headache
  • Periods pain
  • Joint pain
  • Flu-like symptoms

Contraindications of Ultragin 250 MG

  • If you are allergic to paracetamol or any of the ingredients of this medicine
  • If you are taking any other product that contains paracetamol

Side effects of Ultragin 250 MG

  • Skin rash
  • Reddening
  • Blisters
  • Difficulty in breathing
  • Swollen face or a runny nose
  • Immune disorders where blood doesn't clot properly (thrombocytopenic purpura)
  • High number of methemoglobin (form of haemoglobin containing iron), known as methaemoglobenaemia
  • Low number of white blood cells (agranulocytosis)

Precautions and Warnings of Ultragin 250 MG

Pregnancy

Q:
Can I take Ultragin Inj 2ml during pregnancy?
A:
It can be taken in pregnancy as there are no side effects in recommended doses; however, consult your doctor on the use of this medicine before taking.

Breast Feeding

Q:
Can I take Ultragin Inj 2ml while breastfeeding?
A:
Paracetamol passes into breastmilk in small amount. This medicine can be used during breastfeeding.

Driving

Q:
Can I drive if I have consumed Ultragin Inj 2ml?
A:
Paracetamol is not likely to affect your ability to drive or use machines.

Alcohol

Q:
Can I consume alcohol with Ultragin Inj 2ml?
A:
It is advised not to consume alcohol during the treatment, as it may cause liver damage especially more than three alcoholic drinks per day.

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease
  • You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
  • You are alcoholic or are suffering from chronic malnutrition

Mode of Action of Ultragin 250 MG

How Does It Work?

There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Ultragin Inj 2ml contains paracetamol which blocks the production of these prostaglan...
Read more

Directions for Use of Ultragin 250 MG

  • This medicine will be given in hospital by your doctor or nurse as an injection
  • Do not self inject this medicine

Interactions of Ultragin 250 MG

Interactions with other medicines

  • Medicines used to treat nausea or vomiting like metoclopramide or domperidone
  • Medicines used to thin the blood like warfarin
  • Medicines used to treat bacterial infection like chloramphenicol

Interactions with food items

No information is available on interactions of this medicine when taken with food

Storage and disposal of Ultragin 250 MG

  • Store below 25°C
  • Protect it from direct sunlight
  • Keep it out of the reach of children

Dosage of Ultragin 250 MG

Overdose

  • Your doctor or nurse will give this injection so it is unlikely that you overdose on this medicine
  • Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache

Missed a Dose

  • You will be monitored by your doctor or nurse as to when the medicine should be given to you
  • It is unlikely that the dose will be missed. However, if you think your doctor or nurse might have missed a dose, inform them

Content Details

WRITTEN BY
REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using this medicine?

  • Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
  • Caution is needed in older people too
Product Details
Brand
ULTRAGIN
Expires on or After
22/08/2022
Last Updated on: 31 Jul 2020 | 07:00 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.